S. Alikhani and Y. H. Peng, Independence roots and independence fractals of certain graphs, J. Appl. Math. Comput. 36 (1 - 2) (2011) 89 - 100.
 M. F. Barnsley, Fractals Everywhere, Academic Press, Inc., Boston, MA, 1988.
 M. F. Blanco and M. Pisonero, An application of graphs in architecture, Available at https://www.mi.sanu.ac.rs/vismath/proceedings/blanco.htm.
 J. I. Brown, K. Dilcher and R. J. Nowakowski, Roots of independence polynomials of well covered graphs, J. Algebraic Combin. 11 (3) (2000) 197-210.
 J. I. Brown, C. A. Hickman and R. J. Nowakowski, The independence fractal of graph, J. Combin. Theory Ser. B 87 (2) (2003) 209 - 230.
 C. A. Hickman, Roots of Chromatic and Independence Polynomials, Thesis (Ph.D.) Dalhousie University (Canada), ProQuest LLC, Ann Arbor, MI, 2001. 103 pp.
 C. Hoede and X. L. Li, Clique polynomials and independent set polynomials of graphs, 13th British Combinatorial Conference (Guildford, 1991), Discrete Math. 125 (1-3) (1994) 219 - 228.